RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 77–93 (Mi basm272)  

This article is cited in 1 scientific paper (total in 1 paper)

Research articles

Topological rings with at most two nontrivial closed ideals

Valeriu Popa

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chişinău, Moldova

Abstract: In this paper, we describe the Hausdorff topological rings with identity in which every nontrivial closed ideal is topologically maximal, respectively, strongly topologically maximal, and the Hausdorff topological rings with identity which have no more than two nontrivial closed ideals.

Keywords and phrases: topological rings, closed ideals, topologically maximal ideals.

Full text: PDF file (167 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16W80
Received: 20.10.2010
Language:

Citation: Valeriu Popa, “Topological rings with at most two nontrivial closed ideals”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 77–93

Citation in format AMSBIB
\Bibitem{Pop10}
\by Valeriu~Popa
\paper Topological rings with at most two nontrivial closed ideals
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 77--93
\mathnet{http://mi.mathnet.ru/basm272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791979}
\zmath{https://zbmath.org/?q=an:1226.16029}


Linking options:
  • http://mi.mathnet.ru/eng/basm272
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valeriu Popa, “On LCA groups whose rings of continuous endomorphisms have at most two non-trivial closed ideals. I”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 3, 91–107  mathnet  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:188
    Full text:22
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019